Improved inclusion-exclusion identities via closure operators - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2000

Improved inclusion-exclusion identities via closure operators

Abstract

Let (A_v)_v ∈ V be a finite family of sets. We establish an improved inclusion-exclusion identity for each closure operator on the power set of V having the unique base property. The result generalizes three improvements of the inclusion-exclusion principle as well as Whitney's broken circuit theorem on the chromatic polynomial of a graph.
Fichier principal
Vignette du fichier
dm040105.pdf (94.41 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00958945 , version 1 (13-03-2014)

Identifiers

Cite

Klaus Dohmen. Improved inclusion-exclusion identities via closure operators. Discrete Mathematics and Theoretical Computer Science, 2000, Vol. 4 no. 1 (1), pp.61-66. ⟨10.46298/dmtcs.275⟩. ⟨hal-00958945⟩

Collections

TDS-MACS
109 View
792 Download

Altmetric

Share

Gmail Facebook X LinkedIn More